Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is it OK to use sudafed spray for long?

hello.......i have 26 years and last time when i was cold....i have blocked nose most of the time and i take from stores sudafed spray....i hope that will be all right with my nose.......i can t stop to usde it i use this spray half year and i can.t give up.i need to use it every day...even in the night i wake up use it because i still have blocked nose.............please help a way that i can give up on the spray??i have polyps from little child.....maybe from this thing i have most of the time blocked nose..........but before wasn t like that.i really need a help......i want to quit use sudafed spary for nose.............i allready have half an year since i use it i don t wanna depend of this spray
Asked On : Sun, 26 Dec 2010
Answers:  2 Views:  701
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
Hello Marius,
You seem to have a chronic (long standing) Nasal Obstruction with moderate to severe Allergic consequences.
There are possibilities of Mechanical obstruction and Polypoid changes in your nose and paranasal Sinus.

You need to consult your nearby ENT Surgeon for local (ENT) examination, you may also require X-ray PNS and / or CT Scan PNS to confirm the clinical diagnosis, and then the treatment can be planned.

Sudafed spray is not advisable for long term usage.

If you are in Bangalore, you can consult me with prior appointment.
Answered: Tue, 28 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

ENT Specialist Dr. Praveen kumar's  Response
if you sure that you are having polyps you should undergo surgery,stop using sudafed because you will develop rebound congestion.see an ent surgeon asap.
Answered: Wed, 29 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor